# SDR HEEA20120501940

- Difficulty date: May 1, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N439PH
- Make and model: Bell 407
- Aircraft serial: 53999
- Aircraft time: 1,904 hours
- Engine: Allsn 250C47B
- Engine time: 1,992 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF109359
- Condition: Spalled
- Location: Nr 5
- Part time: 915 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 BEARING EXHIBITS SPALLING ON OUTER RACE IN TURBINE.  INSTALLED NEW NR 5 BEARING.
